# SDR COMA0460507

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 9,820 hours, 7,878 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0598
- Condition: Failed
- Location: Mlg
- Part time: 9,842 hours, 7,867 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5688 DURING APPROACH AFTER SELECTING GEAR DOWN RECEIVED A GEAR DISAGREE CAUTION.  CREW DECLARED AN EMERGENCY, ABORTED APPROACH, PERFORMED MANUAL GEAR EXTENSION AND LANDED SAFELY.  REPLACED THE MLG SELECTOR VALVE.
